| Catalog Number |
367815 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd vacutainer® serum blood collection tubes, white particles were seen in 28 tubes.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
The following fields were updated due to additional information d.9.Device available for evaluation yes.D.9.Returned to manufacturer on: 23-jan-2026.G.4.Pma / 510(k)# k981013.H.3.Device eval by manufacturer yes.Investigation summary bd received samples and photos for investigation.During visual inspection, concentrated additive spray was observed on all 5 samples.Each of these samples failed inspection due to additive abnormality.Additionally, 4 photos provided show concentrated additive spray on the inner walls of multiple tubes.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: additive abnormality.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description